On simple waves in non-linear dielectric media

L.J.F. Broer, P.H.A. Sarluy

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

13 Citaten (Scopus)

Samenvatting

It is shown how some problems in non-linear wave reflexion can be solved exactly by means of simple wave theory. A method for constructing these simple waves in a more general case is indicated. Finally an inherent limitation of this type of solution is discussed.
Originele taal-2Engels
Pagina's (van-tot)1421-1432
Aantal pagina's12
TijdschriftPhysica
Volume30
Nummer van het tijdschrift7
DOI's
StatusGepubliceerd - 1964

Citeer dit

Broer, L. J. F., & Sarluy, P. H. A. (1964). On simple waves in non-linear dielectric media. Physica, 30(7), 1421-1432. https://doi.org/10.1016/0031-8914(64)90090-4